# SDR AALA20020129

- Difficulty date: January 23, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRCKED IN RADIUS FRAME 1437 AFT SIDE JUST RIGHT OF LONGERON.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-01 FRAME 1437 RIGHT OF LONGERON 1.  (M)
